# SDR UALA2012120306913

- Difficulty date: December 2, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN STR 17 AND 16L, AT STA 590.  -1.2 X .015 = 80. HFEC INSP PER NDT PT. 6, 51-00-19, NO CRACKS NOTED.  PER SRM 53-00-01, NO ACTION REQUIRED.  OK TO ARCHIVE.  ACTUAL DAMAGE WAS AT STA 610 STR 16L.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01 REPAIR 2 FIGURE 201.
